Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Type 2 diabetes, taking nutrilite glucose health, gluconorn G2, galvus. Should continue having nutrilite glucose health?

hi, my husband has type II diabetis. he has recently started taking Nutrilite Glucose Health along once daily along with his prescribed medicines i.e. Gluconorn G2 and Galvus 50 mg. want to find out whether he should continue having nutrilite. extremely worried as it has not been prescribed by any doctor. please help.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  457
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Nutrilite glucose health is a herbal preparation and as such it has no direct role in controlling the sugar levels of a person.
This is the reason it has not been prescribed by any doctor.
Since it has no role in controlling sugar,it doesn't make any difference whether he takes it or not.
Your husband should make efforts to keep his sugar levels in check by diet control,exercises and proper snd regular medications.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor